MAUDE Adverse Event Report: Hamilton Medical AG HAMILTON-T1

Hamilton Medical AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 09/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Hamilton medial ag received the following complaint description (summary): it was reported that during patient transport from the ambulance hamilton-t1 to the hospital hamilton-t1, the user reported that the ventilator was not delivering breaths and that no waveforms or volume/min values were displayed.The patient was manually bagged to facilitate oxygenation.Another ventilator was used.The patient was ventilated in pressure/simv mode on the replacement ventilator.The patient¿s oxygen saturation decreased to 85% and subsequently increased to 93% following manual bagging.Note: hamilton medical ag¿s investigation is ongoing to verify the allegation reported in the complaint.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4); investigation is ongoing.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key50893915
Report Number3001421318-2026-00597
Device Sequence Number12238466
Product Code CBK
UDI-Device Identifier07630002801850
UDI-Public(01)07630002801850(11)170810(240)161006
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161006
Device Catalogue Number161006
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown